# SDR P5CA2017011900030

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 73,491 hours, 11,329 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 2314M1161
- Condition: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING EDGE OF WINDSHIELD WIPERS ARE OFF WINDSHIELD APROX 12 INCHES DURING FLIGHT.   REPLACED WINDSHIELD WIPER ARMS AND BLADE ASSEMBLY IAW AMM 30-42-02-404-011.
